Alert archive / Indiana / Frost Advisories in 2012

Frost Advisory 1, NWS Northern Indiana

March 26, 20125 counties in Indiana

NWS Northern Indiana issued this frost advisory at Mar 26, 2012, 8:26 PM EDT for 5 counties in Indiana. It took effect at Mar 26, 2012, 11:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2012, 8:26 PM EDT (00:26 UTC)
In effect from
Mar 26, 2012, 11:00 PM EDT
Expired
Mar 27, 2012, 9:00 AM EDT
In force
10 hr
Issued by
NWS Northern Indiana

Counties Cass County, IN, Fulton County, IN, Marshall County, IN, Miami County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 63 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2074 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WWUS73 KIWX 270026
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
826 PM EDT MON MAR 26 2012

...SUBFREEZING TEMPERATURES EXPECTED LATE THIS EVENING INTO
TUESDAY MORNING...

.AFTER AN EXTENDED STRETCH OF UNSEASONABLY WARM WEATHER THE LAST
TWO WEEKS MANY PLANTS HAVE BUDDED OUT ACROSS THE AREA. THIS EARLY
BUDDING...ESPECIALLY WITH FRUIT TREES...MEANS PLANTS ARE VERY
VULNERABLE TO FREEZING CONDITIONS.

COLD HIGH PRESSURE WILL BUILD SOUTHEASTWARD INTO THE AREA
OVERNIGHT. PARTLY CLOUDY SKIES AND LIGHT WINDS WILL LEAD TO RAPID
TEMPERATURE DROPS OVERNIGHT WITH LOWS IN THE UPPER 20S TO LOWER
30S.

INZ005>009-016>018-024>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-270830-
/O.CON.KIWX.FZ.W.0001.120327T0300Z-120327T1300Z/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-KOSCIUSKO-WHITLEY-ALLEN IN-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
826 PM EDT MON MAR 26 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY...

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING TO BELOW FREEZING FOR SEVERAL HOURS 
   TONIGHT INTO EARLY TUESDAY MORNING. 

IMPACTS...

 * NEWLY BUDDED TREES AND BLOOMING PLANTS ARE VERY SUSCEPTIBLE TO
   DAMAGE WITH SUBFREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUBFREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ003-004-012-014-015-022-023-MIZ077-270830-
/O.UPG.KIWX.FZ.A.0001.120327T0400Z-120327T1300Z/
/O.NEW.KIWX.FR.Y.0001.120327T0300Z-120327T1300Z/
LA PORTE-ST. JOSEPH IN-STARKE-MARSHALL-FULTON IN-CASS IN-MIAMI-
BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...KNOX...NORTH JUDSON...
BASS LAKE...PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
826 PM EDT MON MAR 26 2012 /726 PM CDT MON MAR 26 2012/

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
TUESDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING TO THE LOWER TO MID 30S EARLY TUESDAY
   MORNING.

IMPACTS...

 * NEWLY BUDDED TREES AND BLOOMING PLANTS ARE SUSCEPTIBLE TO
   DAMAGE WITH FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
1 follow-up statement
809 
WWUS73 KIWX 270811
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 AM EDT TUE MAR 27 2012

INZ005>009-016>018-024>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-271300-
/O.CON.KIWX.FZ.W.0001.000000T0000Z-120327T1300Z/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-KOSCIUSKO-WHITLEY-ALLEN IN-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
411 AM EDT TUE MAR 27 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING TO BELOW FREEZING FOR SEVERAL HOURS 
   THIS MORNING. 

IMPACTS...

 * NEWLY BUDDED TREES AND BLOOMING PLANTS ARE VERY SUSCEPTIBLE 
   TO DAMAGE WITH SUBFREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUBFREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

INZ003-004-012-014-015-022-023-MIZ077-271300-
/O.CON.KIWX.FR.Y.0001.000000T0000Z-120327T1300Z/
LA PORTE-ST. JOSEPH IN-STARKE-MARSHALL-FULTON IN-CASS IN-MIAMI-
BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...KNOX...NORTH JUDSON...
BASS LAKE...PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
411 AM EDT TUE MAR 27 2012 /311 AM CDT TUE MAR 27 2012/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING TO THE LOWER TO MID 30S THIS MORNING WITH
   PATCHY FROST.

IMPACTS...

 * NEWLY BUDDED TREES AND BLOOMING PLANTS ARE SUSCEPTIBLE TO 
   DAMAGE WITH FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at Mar 26, 2:59 PM EDT, 5 hours 27 minutes earlier.

Area forecast discussion, Mar 26, 2:59 PM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
259 PM EDT MON MAR 26 2012

.SHORT TERM... / TONIGHT THROUGH TUESDAY NIGHT /

CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD SEWD INTO THE EASTERN
GREAT LAKES TONIGHT AS LOW LEVEL COOL/DRY WEDGE HOLDS STRONG ACROSS
THE AREA INTO TOMORROW MORNING. MAIN FOCUS REMAINS ON TEMPS AND
CLOUD COVER TONIGHT. UPGRADED AREAS EAST OF HIGHWAY 31 TO A
FREEZE WARNING OVERNIGHT AS TEMPS FCST TO DROP NEAR 30 DEGREES
WITH EARLY START TO GROWING SEASON. FAR EASTERN AREAS COULD EVEN
SEE LOWS DROP INTO THE MID 20S CLOSER TO THE SFC HIGH IN AN AREA
OF OPTIMAL RADIATIONAL COOLING...AT LEAST TO START THE NIGHT.
HOWEVER...OPTED FOR SLIGHTLY WARMER LOWS GIVEN QUESTIONS REGARDING
DECOUPLING...AND FOR AN EXPECTED INCREASE IN MID LEVEL CLOUD COVER
OVERNIGHT PER SPILLOVER OVER RIDGE IN A WAA REGIME ALOFT. HELD
ONTO FREEZE WATCH (AND NO HEADLINE WHITE/PULASKI) WESTERN ZONES
GIVEN LOWER CONFIDENCE WRT LOW TEMPS GIVEN TIGHTER SFC PRESSURE
GRADIENT AND POTENTIAL EARLIER INCREASE IN CLOUDS.

POTENT MID LEVEL IMPULSE NOW OVER THE INTERMOUNTAIN WEST WILL LIFT
RAPIDLY NEWD TOWARDS THE DAKOTAS TONIGHT...AND EWD FROM THERE TO THE
NORTHERN GREAT LAKES BY TUESDAY NIGHT. THE RESULTING HEIGHT/FLOW
ADJUSTMENT WILL SUPPORT IMPRESSIVE WARM ADVECTION TOMORROW...WITH
925 HPA TEMPS FCST TO WARM FROM 0-3C 12Z TUE TO 10-12C BY 00Z WED.
SHALLOW MIXING TO 950-925 HPA AHEAD OF THE WARM FRONT WILL LIMIT
TUESDAY'S HIGHS A BIT...BUT STILL EXPECT ABOVE NORMAL READINGS
RANGING FROM MID 50S NE TO MID 60S SW (STILL GENERALLY WARMER THAN
MOS). OTHERWISE...IT WILL BECOME SOMEWHAT BREEZY TOMORROW AS
GRADIENT TIGHTENS UP AND LOW LEVEL FLOW VEERS SOUTHWESTERLY IN
RESPONSE TO CYCLOGENESIS ACROSS THE NORTH-CENTRAL US.

WARM SECTOR BRIEFLY MAKES IT INTO THE FA TUESDAY EVENING WEST AND
SOUTH OVERNIGHT. MOISTURE POOLING JUST AHEAD AND ALONG OF THE SYSTEM
COLD FRONT...WITH SFC DEWPOINTS MAKING IT INTO THE LOW/MID 50S...MAY
BE ENOUGH TO GENERATE SOME CONVECTION ALONG THE FRONT AS IS
PROGRESSES THROUGH THE FA TUESDAY NIGHT. LOW LEVEL RIDGING ALONG THE
GULF LIMITING NWD MOISTURE TRANSPORT...AND UNFAVORABLE OVERNIGHT
TIMING WITH BOUNDARY LAYER STABILIZATION...WARRANTS NOTHING MORE
THAN 40 POPS AT THIS TIME WITH SEVERE WX NOT ANTICIPATED.

&&

.LONG TERM...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...PRIMARY LOW LEVEL MOISTURE/INSTABILITY AXIS WILL BE
SHIFTING EAST AND SOUTH OF THE LOCAL AREA WITH MID LEVEL DRY SLOT
OVERSPREADING THE AREA DURING THE AFTERNOON. STRONGEST UPPER FORCING
WILL REMAIN WELL NORTH OF THE WFO IWX FORECAST AREA WEDNESDAY...AND
ADDITIONAL AFTERNOON CONVECTION WILL FIRE ALONG AND AHEAD OF INITIAL
SFC TROUGH/COOL FRONT WHICH WILL BE FOCUSED ACROSS LOWER OHIO RIVER
VALLEY INTO THE MID ATLANTIC WEDNESDAY AFTERNOON. THIS INITIAL
TROUGH PASSAGE LATE TUESDAY NIGHT/WEDNESDAY MORNING WILL MAINLY
REFLECT A TRANSITION TO MUCH DRIER LOW LEVEL AIR FOR WEDNESDAY.
THUS...DRY FORECAST MAINTAINED FOR WEDNESDAY WITH MAIN FORECAST
CHALLENGE RESOLVING HIGH TEMPERATURES AND TRYING TO TIME
PROGRESSION OF TRAILING SFC TROUGH/COLD FRONTAL BOUNDARY WHICH WILL
BE ACCOMPANIED BY MORE ROBUST COLD AIR ADVECTION. THIS COOLING
DURING THE DAY WEDNESDAY WILL BE PARTIALLY OFFSET BY WHAT SHOULD BE
VERY DEEP AFTERNOON MIXING...WITH CONSISTENT SIGNAL IN NAM/GFS
OUTPUT OF MIXING HEIGHTS UP TO AROUND 6K FT. THIS WILL SUPPORT
BREEZY/WINDY CONDITIONS WITH AFTERNOON GUSTS INTO THE 30 TO 35 MPH
RANGE. LITTLE CHANGE ANTICIPATED TO MAX TEMP FORECAST FOR WEDNESDAY
WITH AREAS ACROSS SOUTHERN THIRD OF CWA LIKELY SEEING WARMEST
READINGS INTO THE LOWER TO MID 70S WHERE A FAVORABLE COMPROMISE
SHOULD EXIST BETWEEN FAIRLY MILD LOW LEVELS...AND DEEPER MIXING
IMMEDIATELY BEHIND THE SFC TROUGH. LAKESHORE AREAS LIKELY TO TAKE A
SHARPER AFTERNOON TUMBLE IN TEMPERATURES...POSSIBLY DROPPING INTO
THE UPPER 40S.

COLDER AIR MASS TO CONTINUE TO SETTLE INTO THE REGION WEDNESDAY
NIGHT WITH MAIN QUESTION ONCE AGAIN ON FROST/FREEZE POTENTIAL. COLD
ADVECTION SHOULD LIMIT DECOUPLING...BUT MAGNITUDE OF AIR MASS ALONE
MAY BE SUFFICIENT TO TAKE NORTH/NORTHEAST LOCATIONS DOWN TOWARD THE
FREEZING MARK ONCE AGAIN. SOME LOW CONCERN ABOUT SOME PATCHY POST
FRONTAL STRATOCU ALSO LIMITING TEMPERATURE DROPS SO WILL NOT HIT
THIS TOO HARD YET WEDNESDAY NIGHT.

THURSDAY/THURSDAY NIGHT SHAPING UP QUIET WITH MID LEVEL RIDGE
BUILDING BACK INTO THE AREA WITH COOLER CONDITIONS...ALTHOUGH AT
LEVELS STILL ABOVE AVERAGE HIGHS FOR THE DATE. GREATER FROST/FREEZE
POTENTIAL STILL LOOKS IN STORE FOR THURSDAY NIGHT WITH MORE
FAVORABLE POSITIONING OF LOW LEVEL RIDGE AXIS FOR STRONGER
DECOUPLING/RADIATIONAL COOLING. HAVE ADDED PATCHY TO AREAS OF
FROST...ESPECIALLY ACROSS EASTERN HALF.

NEXT CHANCE OF PRECIPITATION WILL ARRIVE FOR FRIDAY WITH NEXT UPPER
LEVEL SYSTEM PROGRESSING THROUGH THE MEAN UPPER RIDGE. MODELS
OFFERING SLIGHTLY DIFFERENT IDEAS IN TIMING/AMPLITUDE BUT OVERALL
CONSENSUS/ENSEMBLE IDEA WOULD SUPPORT PREVIOUS FORECAST WITH CHANCE
POPS THUNDER INCREASING FROM WEST TO EAST FRIDAY
AFTERNOON/EVENING...AND GIVEN TIMING UNCERTAINTIES WILL MAINTAIN
BROADBRUSH CHANCE TSRA POPS INTO SATURDAY.

FORECAST CONFIDENCE DROPS OFF SIGNIFICANTLY FOR LATE SAT-MON WITH
MEDIUM RANGE MODELS HAVING A TOUGH TIME RESOLVING DETAILS IN LARGE
SCALE FLOW AMPLIFICATION AS A RESULT OF A STRONG EASTERN PACIFIC JET
UPPER CORE NOSING INTO WESTERN CONUS. GIVEN DRAMATIC MODEL
DIFFERENCES AT THIS TIME...WILL NOT MAKE MANY CHANGES TO THE
FORECAST POST SATURDAY WITH EXPECTATION OF ABOVE NORMAL TEMPS
CONTINUING...AT LEAST THROUGH SUNDAY.

&&

.AVIATION...
BUILDING RIDGE OVER THE GREAT LAKES WILL KEEP CONDITIONS VFR AT
BOTH TERMINALS. WINDS WILL VEER FROM NORTHEASTERLY TO
SOUTHEASTERLY BY THE END OF THE TAF PERIOD AS SURFACE HIGH
PRESSURE CENTER MOVES BY TO THE NORTH.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EDT TUESDAY FOR
     INZ005>009-016>018-024>027-032>034.

     FREEZE WATCH FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT THROUGH
     TUESDAY MORNING FOR INZ003-004-012-014-015-022-023.

MI...FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EDT TUESDAY FOR
     MIZ078>081.

     FREEZE WATCH FROM MIDNIGHT EDT TONIGHT THROUGH TUESDAY MORNING
     FOR MIZ077.

OH...FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EDT TUESDAY FOR
     OHZ001-002-004-005-015-016-024-025.

LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ043-
     046.

&&

SHORT TERM...STEINWEDEL
LONG TERM...MARSILI
AVIATION...BENTLEY
Hazardous weather outlook, Mar 26, 4:17 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 PM EDT MON MAR 26 2012

INZ003>009-012-014>018-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-272030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...LOGANSPORT...PERU...
WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
417 PM EDT MON MAR 26 2012 /317 PM CDT MON MAR 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

TEMPERATURES TONIGHT INTO EARLY TUESDAY MORNING WILL DROP TO NEAR
FREEZING. FREEZE WATCH AND WARNINGS HAVE BEEN ISSUED. CHECK NPWIWX
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR FROST MAY RETURN WEDNESDAY NIGHT...WITH BETTER
CHANCES FOR FROST OR FREEZING CONDITIONS THURSDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ013-020-272030-
PULASKI-WHITE-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...MONTICELLO...
BROOKSTON
417 PM EDT MON MAR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TONIGHT

PATCHY FROST WILL BE POSSIBLE LATER TONIGHT ACROSS MUCH OF WHITE
AND PULASKI COUNTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR FROST MAY RETURN WEDNESDAY NIGHT...WITH BETTER
CHANCES FOR FROST OR FREEZING CONDITIONS THURSDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-272030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
417 PM EDT MON MAR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

HAZARDOUS CONDITIONS TO SMALL CRAFT WILL CONTINUE INTO THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS TO SMALL CRAFT ARE EXPECTED TUESDAY INTO
TUESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 10:35 PM EDTGale WarningIWX21 hr

Nearby

Frost Advisories in Indiana, 2012Frost Advisories in Michigan, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.